Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Cylindrical contact homology of subcritical Stein-fillable contact manifolds

Mei-Lin Yau

Geometry & Topology 8 (2004) 1243–1280

DOI: 10.2140/gt.2004.8.1243

Forward citations
F Bourgeois, A Oancea, An exact sequence for contact- and symplectic homology, Inventiones mathematicae 175 (2009) 611
K Cieliebak, U Frauenfelder, A Floer homology for exact contact embeddings, Pacific Journal of Mathematics 239 (2009) 251
Y Eliashberg, S S Kim, L Polterovich, Geometry of contact transformations and domains: orderability versus squeezing, Geometry & Topology 10 (2006) 1635